Results overview: Found 4 records in 0.03 seconds.
Articles, 4 records found
Articles 4 records found  
1.
14 p, 324.3 KB Global dynamics of a virus model with invariant algebraic surfaces / Dias, Fabio Scalco (Universidade Federal de Itajubá. Instituto de Matemática e Computação (Brazil)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemàtica)
In this paper by using the Poincaré compactification in R3 we make a global analysis for the virus system x˙=λ-dx-βxz,y˙=-ay+βxz z˙=ky-μz with (x, y, z) ∈ R3, β> 0, λ, a, d, k and μ are nonnegative parameters due to their biological meaning. [...]
2019 - 10.1007/s12215-019-00417-0
Rendiconti del Circolo Matematico di Palermo, (May 2019)  
2.
22 p, 232.4 KB On the Darboux integrability of a three-dimensional forced-damped differential system / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Oliveira, Regilene D. S. (Universidade de São Paulo. Instituto De Ciências Matemáticas e de Computação. Departamento de Matemática (Brazil)) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática)
In 2011 Pehlivan proposed a three-dimensional forced-damped autonomous differential system which can display simultaneously unbounded and chaotic solutions. This untypical phenomenon has been studied recently by several authors. [...]
2017 - 10.1080/14029251.2017.1375686
Journal of Nonlinear Mathematical Physics, Vol. 24, Issue 4 (September 2017) , p. 473-494  
3.
13 p, 731.7 KB On the Darboux integrability of the Hindmarsh-Rose burster / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Departamento de Matemática)
We study the Hindmarsh–Rose burster which can be described by the differential system x?=y?x3+bx2+I?z,y?=1?5x2?y,z?=?(s(x?x0)?z), where b, I, ?, s, x0 are parameters. We characterize all its invariant algebraic surfaces and all its exponential factors for all values of the parameters. [...]
2018 - 10.1007/s10114-017-5661-1
Acta Mathematica Sinica. English Series, Vol. 34, issue 6 (2018) , p. 947-958  
4.
7 p, 277.9 KB The integrability of the Nose-Hoover equation / Mahdi, Adam (University of North Carolina at Charlotte. Mathematics Department) ; Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Departamento de Matemática)
In this work we consider the Nos'e-Hoover equation for a one dimensional oscillator x˙ = −y − xz, y˙ = x, z˙ = α(x2 − 1). It models the interaction of a particle with a heat-bath. We contribute to the understanding of its global dynamics, or more precisely, to the topological structure of its orbits by studying the integrability problem. [...]
2011 - 10.1016/j.geomphys.2011.02.018
Journal of geometry and physics, Vol. 61 (2011) , p. 1348-1352  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.